MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ INTERLINK® LEVER LOCK CANNULA; INTERLINK SYSTEM CANNULA

BECTON DICKINSON MEDICAL SYSTEMS BD¿ INTERLINK® LEVER LOCK CANNULA; INTERLINK SYSTEM CANNULA
Catalog Number 303370
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident, therefore a root cause could not be determined.Lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.We would be very interested in examining product that does not meet your expectations and our quality standards.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Investigation conclusion: lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Based on no sample, the investigation concluded: unconfirmed: bd was not able to confirm the customer¿s indicated failures.Root cause description: no root cause can be determined as no samples were received.
 
Event or Problem Description
It was reported that during use a bd¿ interlink® lever lock cannula malfunctioned as"when giving antibiotics to the patient, the joint was disconnected."there was no report of exposure, injury or medical intervention needed.

Brand Name
BD¿ INTERLINK® LEVER LOCK CANNULA
Common Device Name
INTERLINK SYSTEM CANNULA
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7636225
Report Number1213809-2018-00384
Device Sequence Number2412380
Product Code FPA
UDI-Device Identifier30382903033707
UDI-Public30382903033707
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K940697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303370
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2018
Initial Report FDA Received Date06/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;